# SDR VNAA2015110200025

- Difficulty date: November 2, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 28,845 hours, 28,905 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRAP CORRODED AROUND FASTENER HOLE AND UPPER SURFACE AT FS 559 BETWEEN RBL 36 AND RBL 45.  R & R FLOOR SUPPORT STRAP AT FS 559 BETWEEN RBL 27 AND RBL 45 IAW SRM.
